Artìculo en la revista: Bodylanguage sobre complicaciones de los rellenos dérmicos.

Hola.
Hoy os comparto un interesante artículo en la revista por internet: Bodylanguage donde el Dr. Patrick Treacy nos habla de las  complicaciones de los rellenos dérmicos y cómo lidiar con ellos. Por su interés os adjunto un link por si queréis descargaros el articulo en su totalidad:
https://drive.google.com/file/d/0BzIfljrQOA-zajFwV0swWl9INmoxOGNoS2prLVhfel9CNUpN/view?usp=sharing

Facing complications

Dr Patrick Treacy discusses dermal filler complications and how to deal with them
Soft tissue augmentation with temporary dermal fillers is a
fast-expanding field that has become an integral part of many aesthetic
practices. According to the American Academy of Aesthetic Plastic
Surgeons, 2,448,716 people received hyaluronic acid (HA) injections from
plastic surgeons in 2013. These filler products are mostly safe, having
a known incidence of mild and transient adverse events, but serious
complications can also occur causing gross biofilm reactions or vascular
embolism causing severe skin necrosis or even blindness.
At present, there’s a paucity of literature regarding both the
prevention and management of serious events, despite the fact that these
complications are the very things that patients and physicians both
continually fear. Many physicians, (including myself), feel that
corporate prefer not to address these issues and they are driven
underground. Over the years, many of my colleagues have referred me
their more serious problems and I consequently have developed a certain
experience in this area. This insight into complications of dermal
filler use will serve to highlight both of these problems and try to
help one manage these complications if they should ever happen to you. (….)
(…)If you’re a doctor who uses fillers, I would consider it essential to
not only carry Hyalase (Hyaluronidase) in your fridge and be very
familiar with your reversal protocol, but to be aware of which of your
colleagues you could approach for assistance, should the need arise. It
could save your patient’s face.”
Espero que este artículo sea de vuestro interés.
Un saludo
Isabel Ruiz Castedo
ruizcastedo@gmail.com

0 comentarios

Dejar un comentario

¿Quieres unirte a la conversación?
Siéntete libre de contribuir

Deja un comentario

Tu dirección de correo electrónico no será publicada. Los campos obligatorios están marcados con *

Este sitio usa Akismet para reducir el spam. Aprende cómo se procesan los datos de tus comentarios.